# SDR UALA2012100505645

- Difficulty date: October 4, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 85,613 hours, 13,782 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Lug
- Condition: Defective
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND LUG FOR NR 2 ENGINE IDG SHOW BROKEN STRANDS OF WIRE BEFORE LUG CRIMP.   INSTALLED AND CRIMPED NEW LUG, HARNESS NEEDS TO BE SECURED.  SECURED HARNESS.
